# SDR SWAA2022031528118

- Difficulty date: August 13, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT AFT BULKHEAD STRUCTURE STA 500D LOWER RAIL ASSY HAS CORROSION LBL 25-33 WL 158 / REMOVED CORROSION LOWER RAIL ASSY IAW SRM 51-10-02-0G-0 NO ALLOWABLE DAMAGE LIMITS PART REPAIRABLE BY REPLACEMENT; REMOVED LH RAIL ASSY IAW SRM 51-40-02-0G-0; VARIFIED NEW PAET IAW IPC 53-11-01-43 P/N 143A9485-30. LOCATED AND DRILLED NEW PART IAW SRM 51-40-05-0G-0. INSTALLED NEW PART AT FWD CARGO BS 5OOD LH IAW SRM 51-40-02-0G-0 P/N 143A9485-30 ATAG - BN2481
